gastroenterologist-icon

Loose motion

I had explosive diarrhoea after having spicy curry for lunch one time. What should i do immediately?
views-icons 104 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swarup Kumar Ghosh
Homeopath 23 yrs exp Hooghly

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Types Acute diarrhea: Discussed as under acute gastro enteritis. Chronic diarrhea : lt is not a disease but a symptom of many diseasrs and disorders. *Sensitive gastrocolic reflex. *After gastric operation *lnflammation of colon. Homoeopathy best medicines & Treatment.Pl consult the homoeo doctor my adv.Thanks 06.11.2016.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

you might be having infection of the gastrointestinal tract...A stool examination will help in confirming the diagnosis.... Drink plenty of fluids,coconut water,avoid Pulses and Beans, food with high amounts of refined sugars will help...I would advice you to take pantoprazole 40 mg once a day before meals along with Domperidone 30 mg and a probiotic...further treatment depends upon stool examination reports Consult nearest physician they will do the needful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello there.... If you have diarrhea, you may find that eating small, frequent meals makes you feel better...... Eat at regular times. Don't skip meals, and try to eat about the same time each day to help regulate bowel function...... Avoid irritating foods. Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty.... .Avoid alcohol. Alcohol can irritate the mucous lining of your stomach... ...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rama S.K
Internal Medicine 16 yrs exp Dimapur
You seem to have secretory diarrhea if it occurs with chilly......do not take these in future.....electral powder will keep you hydrated
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO